A problem from the wave theory of mechanical impact
Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 285-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_2_a13,
author = {S. I. Gaiduk and G. M. Zayats},
title = {A problem from the wave theory of mechanical impact},
journal = {Differencialʹnye uravneni\^a},
pages = {285--298},
year = {1986},
volume = {22},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_2_a13/}
}
S. I. Gaiduk; G. M. Zayats. A problem from the wave theory of mechanical impact. Differencialʹnye uravneniâ, Tome 22 (1986) no. 2, pp. 285-298. http://geodesic.mathdoc.fr/item/DE_1986_22_2_a13/